# SDR USAA920081730

- Difficulty date: September 23, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N648AW
- Make and model: Airbus A320-232
- Aircraft serial: 770
- Aircraft time: 40,886 hours, 15,623 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: AD31517417
- Part serial: A15474
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 220 - LAS, EMERGENCY LIGHT TEST, EPSU FAILED ON RT AFT EMERGENCY ESCAPE SLIDE.  MX REMOVED AND REPLACED THE RIGHT AFT EMERGENCY ESCAPE SLIDE
